# SDR ASAA2021030134222

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 18,808 hours, 5,959 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11825
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 41,947 hours, 13,405 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL GOT LEFT PACK LIGHT / LIGHT EXTINGUISHES WHEN RESET IS PRESSED. GROUNDED - YES. PERFORMED PFTC BITE REF B737-900 AMM 21-61-00-740-801. CONTROLLERS LEFT AND RIGHT LOGGED SEVERAL FAULT CODE 21-51265, 21-51267. REMOVED & REPLACED L/H TEMP CONTROL VLV REFB737-900 AMM 21-51-10. AFTER REPLACING VALVE, PERFORMED GROUND RUN OF LEFT AND RIGHT PACKS. ACCOMPLISHED BITE. NO ACTIVE FAULTS.
